# SDR ASAA2015090912987

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,179 hours, 3,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED ZONE TEMP CONTROL NR 1 BITE LOGGED TCV, CLEARED FAULT, TESTED 2 MORE TIMES WITH NO FAULTS, LT PACK DOES NOT ILLUMINATE ON RECALL, NO HISTORY, REF MM FIM:21-61, TASK 801.
